# SDR UF6A991107

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: ACA2100
- Condition: Failed
- Location: Brake System
- Part time: 562 hours
- Component: Dunlop
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CWA - FLT 5735 - BRAKE LOW PRESSURE CWP ILLUMINATED DURING THE TOP OF DESCENT.  OUTER BRAKE PRESSURE INDICATED ZERO.  MAINTENANCE REMOVED AND REPLACED THE BRAKE CONTROL VALVE.  SYSTEM OPS CHECKED GOOD.  (M)
